# SDR CA110628009

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR LOW VOLTAGE AT LT AUX FUEL PUMP (15VDC), FOUND SPDA2 CONNECTOR P4, PIN H BURNED ON BOTH CONNECTORS (SPDA AND CONNECTOR SOCKET).  SPDA AND DAMAGED CONNECTORS PIN AND SOCKET WERE REPLACED.  NOTE: FOUND REDISH BROWN DEPOSITS ON PUMP CONNECTOR.  PUMP CONNECTOR CLEANED AN REINSTALLED IAW AMM.  OPS TESTED OK.
